# SDR FDEA202110142559

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 30,973 hours, 17,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796030000251
- Part serial: FH1246
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK WAS FOUND AT LH WING CENTER FLAP 27AFT AREA OF TOP SURFACE RIB FLANGE.  ACCOMPLISHED THE REPAIR I.A.W FEDEX EA NO:6-5750-T0364642, TITLE:WING-FLIGHT   SURFACES-  LHCENTER FLAP, CRACK IN UPPER FLANGE OF RIB27 AT STRINGERS2.8 -ALI575306-01 & A300-  600F   SRM 57-50-00-201, PARA4E, PAGE217-220, FIG205 & 57-50-00-201, PARA4A, PAGE201-205, FIG201.
